# SDR DALA2025092607003

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 84,196 hours, 10,892 cycles
- Engine: Pwa PW4168A
- Engine time: 73,901 hours, 9,364 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 100 KNOTS DUE TO RIGHT ENGINE FIRE.  REPLACED NUMBER 2 ENGINE PER DELTA WORK CARD 7100-9901-02. OK FOR SERVICE.
